Strange reactions to medications (not ADHD meds)

Home Welcome to the ADDitude Forums For Adults Strange reactions to medications (not ADHD meds)

Viewing 1 reply thread
  • Author
    Posts
    • #74086
      jeschainks-jrchase
      Participant

      Today, I am on Indomethacin 50mg, three times a day, but I can only take it twice a day at the moment. I wondered if other ADHD adults have problems with pain meds/NSAIDs/etc.

      It seems that every single time they give me something, even a steriod, something weird happens to me. Mostly with my head.

      Like this stuff… I take it, with food…. about 30 minutes later my tummy gets a little fussy and a slight dizzyness starts. My mind goes all quiet, now, I think there are probably ADHDers that think that must be a blessing, but it’s a weird quiet…. it’s like tossing a bunch of tennis balls into a closed room and removing friction. I can’t catch the balls, they make no noise, but they just bounce and bounce and bounce.

      Then, a few hours later, all the balls have noise and my mind starts with “SQUIRREL!” “SQUIRREL” “SQUIRREL”…. and if I thought Executive Function was a problem before… wow.

      I can’t take Vicodin, Tramadal, or anything, and it isn’t just the messing with the mind stuff, I tend to get hives after most. Gabapentin, for nerve damage/pain, only causes loopiness and when it no longer causes loopiness it does absolutely nothing. I can’t remember a single pain killer/steriod/muscle relaxer that actually did what it was supposed to, they just all mess with the firing in my head.

      Does anyone else experience this? I know I have seen studies that redheads have this problem, and I am a natural red head, but it feels like it is more than just the genetics of my hair color.

    • #74088
      liasamturn
      Participant

      I don’t have anything intelligent to add here…but I’ve recently started experiencing some very weird side effects of meds I’ve been fine on for a year….since I dyed my hair red, now I think about it! 😉 anyway, I hope you get some answers

Viewing 1 reply thread

You must be logged in to reply to this topic.